liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On a question of Brezis and Marcus
University of Crete.
Department of Mathematics, Ohio State University Columbus, OH 43210, USA.
University of Crete.
2006 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 25, no 4, 491-501 p.Article in journal (Refereed) Published
Abstract [en]

Motivated by a question of Brezis and Marcus, we show that the Lp–Hardy inequality involving the distance to the boundary of a convex domain, can be improved by adding an Lq norm qp, with a constant depending on the interior diameter of Ω.

Place, publisher, year, edition, pages
2006. Vol. 25, no 4, 491-501 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-35993DOI: 10.1007/s00526-005-0353-6Local ID: 29267OAI: oai:DiVA.org:liu-35993DiVA: diva2:256841
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
In the same journal
Calculus of Variations and Partial Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf